# SDR AUS20030728

- Difficulty date: July 22, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Nut
- Part number: 31030791
- Condition: Loose
- Location: Eng Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE FIRE WARNING. THE ENGINE WAS SHUT DOWN AND THE FIRE EXTINGUISHER ACTIVATED. SUBSEQUENT INSPECTION COULD FIND NO EVIDENCE OF FIRE. PRELIMINARY INVESTIGATION SUGGESTS AN ENGINEANTI-ICE BLEED AIR LEAK. FURTHER INVESTIGATION FOUND THE NUT ON THE ENGINE ANTI-ICE BLEED AIR TUBE HAD COME LOOSE. SUSPECT DUE TO INSUFFICIENT TIGHTENING DURING MAINTENANCE. PERSONNEL/MAINTENANCE ERROR.
